Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why is that?? linkadge

Posted by Maximus on July 23, 2003, at 18:07:26

In reply to Why is that??, posted by linkadge on July 23, 2003, at 16:55:14

> I actually feel very irritable on the two.

It is my understanding that before the Lithium enhances 5-HT transmission (5 to 10 days) by actions on turnover and release via the 5HT1A/5HT1B receptors (the smooth action), you may get too much (transitory) norepinephrine in the synapses.

Or your lithium level isn't in the right range (0.6 - 0.8).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[244638]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maximus thread:244365
URL: http://www.dr-bob.org/babble/20030723/msgs/244638.html